Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Humira Pen SubQ.

Overall User Ratings

165 Total User Reviews

User Reviews

«Previous 11-15 of 73 Next»
Condition: Rheumatoid Arthritis
9/20/2012 10:48:35 AM

Reviewer: 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:
I dont feel any better i have hives blisters on my lips and mouth and i still vomit and im always dizzy .....i always feel sick and im always in pain oh and my brest are leaking i dont know whats going on

Condition: Rheumatoid Arthritis
7/2/2012 6:14:04 PM

Reviewer: PAM, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
WAY TO EXPENSIVE!!!

Condition: Rheumatoid Arthritis
7/2/2012 3:55:06 PM

Reviewer: 19-24 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have been taking this medication for a few years now, I started when I was 18 years old and started having swelling joints and sharp pains. After many different attempts with other medications my doctor prescribed Humira Pen to me. I at first was very uneasy about having to take injections twice a month but after being shown how to use this injection it was very easy for me to use on my own. Hum ... Show Full Comment

Condition: Rheumatoid Arthritis
6/1/2012 1:04:15 AM

Reviewer: hjl, 13-18 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I'm 17 years old and have been using Humira for over 6 months now. I was on once every two weeks but it's moved to once a week now. My body still hurts quite a bit but at least I can walk normally. My joints aren't that swollen anymore, though I still feel really stiff. Also, until recently, after my injections I would get a huge lump, and hives. Now I am taking benadrill an hour befor ... Show Full Comment

Condition: Rheumatoid Arthritis
5/7/2012 12:44:58 PM

Reviewer: 55-64 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have been taking Humira for 8 years and now having a Red mark on the injection site for over a week and now I brake out with a rash, when I spoke to my doctor on this she did not seem to be concerned other than maybe they have put other addatives in it? The rash last for over 2 weeks.

«Previous 11-15 of 73 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.